# SDR A6WA201441156

- Difficulty date: February 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GND POWER PLUG MOUNT BRACKET IS CRACKED ON FWD OTBD CORNER.  REMOVED CRACKED BRACKET & INSTALLED NEW SERVICEABLE BRACKET IAW SRM 51-42-21, 51-42-13 & 51-42-06.
